Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online
Ask a Urologist   »  

Burning sensation post urination, pain in testicles, sore throat, on medication, tested for HIV, Hb, HCV, urine culture, normal reports. Causes ?

User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1998
Answered : 576 Questions
Question
i have buring senstation after urination and pain in right testicle and soar throat for 4 months ihave tested for hiv,hb,hcv,gonorria,chlymadia,urine culture,blood culture but no problem found(repeted tests),please tell
i have taken many medicines told by doctors but no improvement
Posted Sun, 22 Apr 2012 in Urinary and Bladder Problems
Follow-up: Burning sensation post urination, pain in testicles, sore throat, on medication, tested for HIV, Hb, HCV, urine culture, normal reports. Causes ? 4 minutes later
what test should i do?
 
 
Answered by Dr. Rajiv goel 2 hours later
Hi,

Thanks for the query.

Based on your description, you are probably having right sided epididymitis. A proper physical examination, few blood tests, urine analysis as well as ultrasound examination of the testis are needed to diagnose the condition.

In addition to your medications, I suggest you to try oral forcan tablets after discussing with your primary doctor. I suggest my patients to try tablet forcan 200 mg every day for 5 days and follow up.

Adequate rest, plenty of water, proper scrotal support, avoiding tight under garments and oral analgesics such as Ibuprofen 400mg twice daily for a few days are few other measures which would be useful in this condition.

Hope I have answered your query adequately. Should you have any further queries or clarification, I will be available to address them.

Regards
Above answer was peer-reviewed by
 
Follow-up: Burning sensation post urination, pain in testicles, sore throat, on medication, tested for HIV, Hb, HCV, urine culture, normal reports. Causes ? 11 hours later
Sir I have taken sporanox(intraconazole) for 1 week,still i have to take forcan?please tell test name for epidimytis for serum so that i directly go to pathlab as for good treatment 150 km i have 2 go
 
 
Answered by Dr. Rajiv goel 3 hours later
Hi,
Thanks for the follow up.

You don't need to repeat Forcan.

There are no specific tests for epididymitis.

You should see urologist for the treatment for the same.

Proper scrotal support, avoiding tight under garments and oral analgesics such as Ibuprofen 400mg twice daily for a few days may be helpful.

Wishing you good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor